Journal of Applied Mathematics 2026(1)
VVU Scholar
Publications
Journal articles, conference papers, books, chapters and theses indexed for Valley View University.
Global Stability and Cost‐Effectiveness Analysis of a Nonlinear Dynamic Typhoid Fever Epidemic Model
0
Citations
3
Mathematical Model of Drinking Epidemic
British Journal of Mathematics & Computer Science 22(5), 1-10
36
Citations
A Simple SEIR Mathematical Model of Malaria Transmission
Asian Research Journal of Mathematics 7(3), 1-22
40
Citations
Simple Mathematical Model for Malaria Transmission
Journal of Advances in Mathematics and Computer Science 25(6), 1-24
41
Citations